Marco Ferrante
Marco Ferrante
Verified email at math.unipd.it
Title
Cited by
Cited by
Year
Stochastic delay differential equations driven by fractional Brownian motion with Hurst parameter H> ½
M Ferrante, C Rovira
Bernoulli 12 (1), 85-100, 2006
682006
Convergence of delay differential equations driven by fractional Brownian motion
M Ferrante, C Rovira
Journal of Evolution Equations 10 (4), 761-783, 2010
442010
The coupon collector's problem
M Ferrante, M Saltalamacchia
Materials matematics, 0001-35, 2014
362014
Markov field property of stochastic differential equations
A Alabert, M Ferrante, D Nualart
The Annals of Probability, 1262-1288, 1995
251995
Injecting user models and time into precision via Markov chains
M Ferrante, N Ferro, M Maistro
Proceedings of the 37th international ACM SIGIR conference on Research …, 2014
242014
Towards a formal framework for utility-oriented measurements of retrieval effectiveness
M Ferrante, N Ferro, M Maistro
Proceedings of the 2015 International Conference on The Theory of …, 2015
232015
On necessary conditions for the existence of finite-dimensional filters in discrete time
M Ferrante, WJ Runggaldier
Systems & control letters 14 (1), 63-69, 1990
221990
SPDEs with coloured noise: analytic and stochastic approaches
M Ferrante, M Sanz-Solé
ESAIM: Probability and Statistics 10, 380-405, 2006
212006
Finite dimensional filters for nonlinear stochastic difference equations with multiplicative noises
M Ferrante, P Vidoni
Stochastic processes and their applications 77 (1), 69-81, 1998
211998
Linear stochastic differential-algebraic equations with constant coefficients
A Alabert, M Ferrante
Electronic Communications in Probability 11, 316-335, 2006
202006
Stochastic differential equations with non-negativity constraints driven by fractional Brownian motion
M Ferrante, C Rovira
Journal of Evolution Equations 13 (3), 617-632, 2013
192013
On the winning probabilities and mean durations of volleyball
M Ferrante, G Fonseca
Journal of Quantitative Analysis in Sports 10 (2), 91-98, 2014
182014
No-free-lunch theorems in the continuum
A Alabert, A Berti, R Caballero, M Ferrante
Theoretical Computer Science 600, 98-106, 2015
162015
Are IR evaluation measures on an interval scale?
M Ferrante, N Ferro, S Pontarollo
Proceedings of the ACM SIGIR International Conference on Theory of …, 2017
132017
A general theory of IR evaluation measures
M Ferrante, N Ferro, S Pontarollo
IEEE Transactions on Knowledge and Data Engineering 31 (3), 409-422, 2018
112018
Markov field property for stochastic differential equations with boundary conditions
M Ferrante, D Nualart
Stochastics: An International Journal of Probability and Stochastic …, 1995
111995
Triangular stochastic differential equations with boundary conditions
M Ferrante
Rendiconti del Seminario Matematico della Università di Padova 90, 159-188, 1993
101993
Strong approximations for stochastic differential equations with boundary conditions
M Ferrante, A Kohatsu-Higa, M Sanz-Solé
Stochastic processes and their applications 61 (2), 323-337, 1996
91996
On the Markov property of a stochastic difference equation
M Ferrante, D Nualart
Stochastic Processes and their Applications 52 (2), 239-250, 1994
91994
Geometric ergodicity, regularity of the invariant distribution and inference for a threshold bilinear Markov process
M Ferrante, G Fonseca, P Vidoni
Statistica Sinica, 367-384, 2003
82003
The system can't perform the operation now. Try again later.
Articles 1–20